International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 6, Part B

Study of algebraic and holomorphic vector bundles


Author(s): Dr. Ravindra Kumar Dev and Ghanshyam Kumar Singh

Abstract: Let X be a 2-dimensional complex smooth algebraic variety and let Xho1 be the associated complex manifold. If Xho1 is not compact, usually Xho1 admits holomorphic vector bundles that are not algebrazable and non-isomorphic algebraic vector bundles which are isomorphic as holomorphic vector bundles. In this chapter we want to study some cases in which these phenomena of manifolds such that every (holomorphic or algebraic) vector bundle on them is an extension of line bundles. This is always true of dimension >1.

Pages: 100-103 | Views: 97 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Dr. Ravindra Kumar Dev, Ghanshyam Kumar Singh. Study of algebraic and holomorphic vector bundles. Int J Stat Appl Math 2020;5(6):100-103.
Call for book chapter
International Journal of Statistics and Applied Mathematics